Ask an Eye Doctor and Get an Answer ASAP
Hi. I'm online and happy to answer your question today.
Do not use the drops that make your eye numb. As a matter of fact the best thing to do with those drops is to throw them out....they are dangerous to use......
Do not use the steroid drops....those will just slow down the healing process and increase your risk of getting a serious infection.....
You don't have glaucoma so don't use those drops.......
You can use the antibiotic eye ointment as long as it is not an antibiotic/steroid combination ointment. Goop up your eye with that, put cool compresses on your eye, try to keep the eye closed and things should be back to normal in 24 hours. If they aren't you should see an ophthalmologist.
One other point. Since the mechanism of injury has a lot of possible force you might have cut your cornea (the clear part of the front of your eye) instead of just scratching it. If you think this may be the case, you need to see an ophthalmologist right away as this is an emergency.
Does this make sense to you?
And, now, the obligatory word from our sponsors: :o)
I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and press the YES button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much. Positive Feedback and/or Bonus is welcomed and appreciated.
I see that you are offline. We can use the Q&A system to 'text message' each other. An email will be sent to each of us every time something is posted to this thread.